# SDR DXTA2013012405261

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 11,272 hours, 6,994 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH FLAPS FAILED AT 5 DEGREES/SLATS EXTENDED.  COMPLIED WITH FLAPS FAIL CHECKLIST AND DIVERTED.  FLAP FAULT CODE IS 467.  UNABLE TO DUPLICATE DISCREPANCY. CONFIRMED BITE 4, 6, 7. CONTACTED TEAM 10.  HELD EACH FLAP PANEL UP WHILE EXTENDING FLAPS. NO DEFECT NOTED. CHECKED FLAP CONTROLLER GROUND (PIN 21).  GROUND CHECKED GOOD.  CHECKED SOFT START MODULE GROUND AT TERMINAL C2. GROUND CHECKS GOOD. CHECKED FLAP RESOLVER VOLTAGES WITH FLAPS IN ALL POSITIONS.  VOLTAGE CHECKED GOOD.  CLEANED FLAP CONTROL HANDLE IAW MM 27-50-00.
